# SDR ALGA2014123034367

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N870AL
- Make and model: Skrsky S76C
- Aircraft serial: 760606
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG FIRE WARNING LIGHT & HORN WERE ACTIVATED THROUGHOUT FLIGHT WITHOUT SECONDARY’S.
